# SDR USAA20090722EM046

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 1423
- Condition: Faulty
- Location: Le Slat
- Part time: 3,045 hours, 2,551 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON FLAP EXTENSION, FAILED TO RESET WHEN CYCLED TO 0 THEN BACK TO 1.  CREW DECLARED AN EMERGENCY LANDING.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED WIRING FROM BOTH RIGHT OUTBOARD SKEW SENSOR TO SF-ACE 1.  REPLACED RT OUTBOARD SKEW SENSOR 3/4 AS PRECAUTIONARY.  NO FAULTS NOTED.
